Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 95, NWS Green Bay, WI

July 5, 2007Brown County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 5, 2007, 4:27 PM CDT for Brown County, Wisconsin. It was in force for 48 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2007, 4:27 PM CDT (21:27 UTC)
Expired
Jul 5, 2007, 5:15 PM CDT
In force
48 min
Issued by
NWS Green Bay, WI
Area
Counties, with a storm outline in the text

County Brown County, WI

The radar

The Green Bay radar (KGRB), 10 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 4:40 PM CDTHAIL 0.88Suamico, WIWITH SECOND STORM. FIRST STORM HIT SUAMICO AT 425 PM WITH SMALLER HAIL.
Jul 5, 4:46 PM CDTHAIL 0.75Howard, WIREPORTED BY WLUK-TV METEOROLOGIST.
Jul 5, 5:14 PM CDTTSTM WND GST 60Ashwaubenon, WIESTIMATED WINDS OF 50 TO 60 MPH. VERY HEAVY RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.5 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2007-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 239 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2007-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
239 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1429 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 052127
SVRGRB
WIC009-052215-
/O.NEW.KGRB.SV.W.0095.070705T2127Z-070705T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
427 PM CDT THU JUL 5 2007

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BROWN COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 515 PM CDT

* AT 423 PM CDT...DOPPLER RADAR INDICATED SEVERE THUNDERSTORMS   
CAPABLE OF PRODUCING HAIL UP TO 1 INCH IN DIAMETER...AND WINDS TO   
60 MPH.  ONE STORM WAS LOCATED 7 MILES NORTHWEST OF GREEN BAY...  
AND MOVING SOUTHEAST AT 35 MPH.  ANOTHER STORM WAS OVER THE 
SOUTHEAST PART OF BROWN COUNTY.

* LOCATIONS IMPACTED INCLUDE...
  GREEN BAY
  DENMARK

SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.

LAT...LON 4468 8803 4463 8823 4425 8810 4434 8777
      4454 8777

$$

JKL
4 follow-up statements
000 
WWUS53 KGRB 052133
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
432 PM CDT THU JUL 5 2007

WIC009-052215-
/O.CON.KGRB.SV.W.0095.000000T0000Z-070705T2215Z/
BROWN-
432 PM CDT THU JUL 5 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR BROWN COUNTY...

AT 429 PM...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
TRACK THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND 
STRONG WINDS.  THE STRONGEST STORM OVER BROWN COUNTY WAS LOCATED 
NEAR SUAMICO AND WAS MOVING SOUTHEAST AT 25 MPH.

AREAS THAT WILL BE AFFECTED INCLUDE GREEN BAY...DE PERE...ALLOUEZ... 
NEW FRANKEN...BELLEVUE...AND DENMARK.

SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK
THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4468 8803 4463 8823 4425 8810 4434 8777
      4454 8777

$$

JKL
000 
WWUS53 KGRB 052149
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
447 PM CDT THU JUL 5 2007

WIC009-052215-
/O.CON.KGRB.SV.W.0095.000000T0000Z-070705T2215Z/
BROWN-
447 PM CDT THU JUL 5 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR BROWN COUNTY...

AT 446 PM...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
TRACK THUNDERSTORMS OVER BROWN COUNTY PRODUCING PENNY SIZE HAIL AND 
GUSTY WINDS.  THE STRONGEST STORM WAS LOCATED NEAR HOWARD...JUST 
NORTH OF DOWNTOWN GREEN BAY. THE STORMS WERE MOVING SOUTHEAST AT 25 
MPH.

SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK
THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4464 8802 4463 8820 4425 8810 4434 8777
      4453 8777

$$

JKL
000 
WWUS53 KGRB 052152
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
451 PM CDT THU JUL 5 2007

WIC009-052215-
/O.CON.KGRB.SV.W.0095.000000T0000Z-070705T2215Z/
BROWN-
451 PM CDT THU JUL 5 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR BROWN COUNTY...

AT 450 PM...DOPPLER RADAR DETECTED A DEVELOPING SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING PENNY SIZE HAIL AND GUSTY WINDS.  THIS STORM 
WAS LOCATED NEAR GREENLEAF...OR ABOUT 15 MILES SOUTH OF GREEN 
BAY...MOVING SOUTHEAST AT 20 MPH.

ANOTHER STORM CAPABLE OF PRODUCING HAIL AND GUSTY WINDS WAS LOCATED 
NEAR DOWNTOWN GREEN BAY AND WAS MOVING SOUTHEAST AT 20 MPH.

SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM 
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.

LAT...LON 4464 8802 4463 8820 4425 8810 4434 8777
      4453 8777

$$

JKL
000 
WWUS53 KGRB 052205
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
504 PM CDT THU JUL 5 2007

WIC009-052215-
/O.CON.KGRB.SV.W.0095.000000T0000Z-070705T2215Z/
BROWN-
504 PM CDT THU JUL 5 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR BROWN COUNTY...

AT 501 PM...DOPPLER RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS 
CAPABLE OF PRODUCING PENNY SIZE HAIL AND GUSTY WINDS.  ONE STORM WAS 
LOCATED NEAR MORRISON...OR ABOUT 19 MILES SOUTH OF GREEN BAY. 
ANOTHER STORM WAS LOCATED OVER THE CITY OF GREEN BAY. THE STORMS 
WERE MOVING SOUTHEAST AT 20 MPH.

SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.

LAT...LON 4456 8798 4455 8814 4425 8809 4425 8789
      4433 8788 4434 8777 4452 8784

$$

JKL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 2:45 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jul 5, 2:45 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
245 PM CDT THU JUL 5 2007

.SHORT TERM...TONIGHT AND FRIDAY...FORECAST CONCERNS THIS PERIOD ONGOING
CONVECTION.

INSTABILITY AGAIN HIGH OVER NORTHEAST WI WITH MUCAPES ONCE AGAIN NEAR
1K. LOW LEVEL AND MID LAPSE RATES FAIRLY UNSTABLE WITH 5H TEMPS
RELATIVELY COLD AT -14 TO -16C  90KT JET PUSHING INTO CENTRAL WI ATTM...
PROVIDING SOME LIFT. AT THE SURFACE WEAK AREA OF CONVERGENCE SEEN IN
WIND FIELD FROM STE TO IMT. STRONGEST STORMS LIKELY TO CONTINUE OVER FAR
NORTHEAST EASTERN CWA WHERE LAKE BREEZE TO ADD TO SURFACE CONVERGENCE.

EXPECT ACTIVITY TO DIMINISH EARLY THIS EVENING WITH SUPPORT FROM JET
ENDING AND LOSS OF DAYTIME INSTABILITY. LIGHT WINDS OVERNIGHT AND
LINGERING LOW LEVEL MOISTURE TO LEAD TO SOME PATCHY FOG. THINKING THAT
COVERAGE WILL BE LIMITED SO WILL NOT ADD TO GRIDS.  HIGH PRESSURE
BUILDING IN ON FRIDAY WITH DRY DAY EXPECTED WITH TEMPS NEAR NORMAL
LEVELS.

.LONG TERM...FRI NGT THRU NXT THU. FAST ZONAL FLOW INITIALLY OVR THE NRN
TIER OF STATES THIS WEEKEND WL GRADUALLY TRANSITION TO AN AMPLIFIED FLOW
BY THE MIDDLE OF NXT WEEK AS AN UPR RDG BUILDS OVR THE WRN U.S. AND AN
UPR TROF DVLPS OVR THE ERN THIRD OF THE COUNTRY. THE TRANSITION TO NW
FLOW WL BRING A COUPLE OF CDFNTS THRU THE RGN AS WELL AS INTERMITTENT
SHRTWVS. TIMING OF THESE FEATURES TO BE THE KEY FOR PCPN CHCS.

LOW LVL FLOW OVR WI WL BEGIN TO BACK W-SW FRI NGT AS A SYSTEM RIDES EAST
ACROSS THE CANADIAN PRARIE. A WRMFNT IS FCST TO LIFT NE ACROSS WI AS THE
WNDS BACK...HOWEVER ANY PCPN FROM THIS FNT WL REMAIN TO OUR NORTH CLOSER
TO THE BAROCLINIC ZN. WAA WL HELP KEEP TEMPS UP A BIT AND HAVE NUDGED
READINGS UP A DEG OR TWO. NOT MUCH CHG EXPECTED HEADED INTO SAT AS THE
WRMFNT REMAINS TO OUR NORTH AND A CDFNT MOVS ACROSS THE NRN PLAINS.
PERSISTENT SW WNDS WL CONT TO USHER IN WARMER...MORE MOIST AIR INTO NE
WI WITH MAX TEMPS WELL INTO THE 80S (EVEN NEAR LK MI). OTHER THAN
RAISING TEMPS NEAR THE LAKE...OTHER TEMPS FROM PREV FCST LOOK GOOD.

MAIN BAND OF WESTERLIES RUNNING ALONG THE INTERNATIONAL BORDER WL
QUICKLY BRING THE CDFNT INTO THE WRN GREAT LKS RGN SAT NGT. BULK OF ANY
PCPN PRETTY MUCH TIED ALONG/BEHIND THE FNT WHICH JUST MAKES IT INTO NW
WI BY 12Z SUNDAY. PREFER TO KEEP A MINIMAL POP FOR FAR NRN WI VCNTY OF
THE FNT...OTHERWISE DRY CONDITIONS ANTICIPATED. BROAD SW WNDS BRING A
SURGE OF WARMTH SUNDAY WITH 8H TEMPS APPROACHING +22C AND DEW POINTS IN
THE MID 60S. THIS WL LEAD TO A HOT AND HUMID DAY WITH HEAT INDICES
APPROACHING 100 DEGS. THERE IS A POTENTIAL FOR RELIEF ESP ACROSS NRN WI
AS THE CDFNT IS PROGGED TO SLOWLY SAG SOUTH DURING THE DAY. PLENTY OF
INSTABILITY WL BE IN PLACE (CAPES PUSHING 3K J/KG/LIS DOWN TO -7) FOR
THE FNT TO USE SO WL HAVE TO WATCH FOR SVR POTENTIAL (AND HVY RAINFALL)
SUNDAY AFTERNOON. HAVE KEPT HIGHER POPS TO THE NORTH CLOSER TO THE FNT
AND BETTER DYNAMICS. AS FOR TEMPS...LOWER TO MID 90S EXPECTED OVR
CNTRL/E-CNTRL WI THUS HAVE TWEAKED READINGS DOWN A NOTCH FROM PREV FCST.

CDFNT TO CONT ITS SLOW SWD MOVEMENT SUNDAY NGT AND RESIDE GENERALLY JUST
TO OUR SOUTH ON MON. CANNOT RULE OUT A SFC WAVE OR SHRTWV MOVG
ALONG/NEAR THE FNT ON MON...THEREFORE WL CONT TO RUN A CHC OF
SHWRS/TSTMS WITH HIGHER POPS OVR SRN SECTIONS OF THE FCST AREA. COOLER
TEMPS BEHIND THE CDFNT WITH READINGS CLOSE TO NORMAL. FNTL BNDRY TO
STALL SOMEWHERE OVR SRN WI OR NRN IL MON NGT AS A NEW SYSTEM DVLPS OVR
THE PLAINS. SOME CONVECTION FROM MON MAY BLEED OVR INTO MON NGT SO HAVE
KEPT A CHC POP GOING FOR NOW. BY TUE...THIS SYSTEM (IN THE FORM OF AN
UPR TROF/SFC LOW PRES/CDFNT) WL APPROACH THE RGN. MDLS ARE ALL OVR THE
PLACE WITH THE TIMING OF THE SYSTEM WITH THE CDFNT RANGING THE ERN GREAT
LKS TO THE UPR MIDWEST. AS THE MEAN FLOW IS UNDER AN AMPLIFICATION
PROCESS...HAVE LEANED TOWARD THE SLOWER SOLN WHICH WOULD BRING A CHC OF
PCPN TOWARD NE WI TUE AFTERNOON (AT THE EARLIEST).

CHC OF SHWRS AND TSTMS WL THEN BE CARRIED FOR TUE NGT AND WED AS THE
CDFNT PUSHES THRU THE RGN AND THEN SETTLES SOUTH BY WED EVENING. NW FLOW
ALOFT IN FULL FORCE BY NXT THU WITH A RELATIVELY COOL AIRMASS ALOFT (8H
TEMPS AROUND +8C). WHILE AN AFTERNOON INSTABILITY SHWR A DEFINITE
POSSIBILITY...IT IS WAY TOO EARLY TO DETERMINE AREAL COVERAGE...IF ANY
DVLP AT ALL. PREFER TO KEEP THU DRY FOR NOW UNTIL THE DEPTH OF THE COOL
AIR CAN BE BETTER ANALYZED AND DEGREE OF INSTABILITY CAN BE DETERMINED.

&&

.AVIATION...SCATTERED THUNDERSTORM ACTIVITY EXPECTED TO END BY 01Z...
OTHERWISE VFR CIGS EXPECTED. PATCHY LIGHT FOG EXPECTED OVERNIGHT GIVEN
LIGHT WINDS WITH VSBY DROPPING INTO MVFR RANGE. VFR CONDITIONS EXPECTED
FRI.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TE/KALLAS
WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jul 5, 12:45 PM CDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1245 PM CDT THU JUL 5 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-061745-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
1245 PM CDT THU JUL 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EARLY EVENING NORTH AND EAST OF A LINE FROM RHINELANDER TO OSHKOSH.
SCATTERED THUNDERSTORMS ARE EXPECTED WITH SOME OF THE STORMS POSSIBLY
PRODUCING HAIL AROUND ONE INCH AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE SUNDAY AND MONDAY. THERE IS
SOME POSSIBILITY OF SEVERE THUNDERSTORMS SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EVENING.

LMZ521-522-541>543-564-061745-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
1245 PM CDT THU JUL 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND LIGHTNING THAT
WOULD BE A HAZARD TO MARINERS THIS AFTERNOON AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE SUNDAY AND MONDAY. THERE IS
A CHANCE OF SEVERE THUNDERSTORMS SUNDAY NIGHT. IN ADDITION TO THE
POSSIBILITY OF THUNDERSTORMS...SOUTH WINDS WILL INCREASE SATURDAY
NIGHT AND SUNDAY AND COULD BE A HAZARD TO SMALL CRAFT.

TE
WEATHER.GOV/GREENBAY

In the hours before

Local storm report, Jul 5, 2:50 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
250 PM CDT THU JUL 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     HAIL             LITTLE STURGEON         44.84N 87.57W
07/05/2007  E0.50 INCH       DOOR               WI   PUBLIC

            MORE INTENSE PART OF STORM MOVED SOUTH OF LITTLE
            STURGEON.

&&
Local storm report, Jul 5, 3:10 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
310 PM CDT THU JUL 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             BRUSSELS                44.73N 87.63W
07/05/2007  E0.88 INCH       DOOR               WI   PUBLIC

            ALSO STRONG WINDS AND POWER OUT. REPORT FROM CAMPGROUND
            NEAR BRUSSELS.

&&
Local storm report, Jul 5, 3:23 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
323 PM CDT THU JUL 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     HAIL             CASCO                   44.56N 87.61W
07/05/2007  E0.75 INCH       KEWAUNEE           WI   LAW ENFORCEMENT

&&
Local storm report, Jul 5, 3:29 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
329 PM CDT THU JUL 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     HAIL             RIO CREEK               44.58N 87.53W
07/05/2007  E0.75 INCH       KEWAUNEE           WI   PUBLIC

            AT AIRPORT.

&&
Local storm report, Jul 5, 3:47 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
347 PM CDT THU JUL 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HAIL             LUXEMBURG               44.54N 87.69W
07/05/2007  E0.75 INCH       KEWAUNEE           WI   TRAINED SPOTTER

&&
Local storm report, Jul 5, 4:09 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
409 PM CDT THU JUL 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     TSTM WND DMG     1 N NORMAN              44.37N 87.59W
07/05/2007                   KEWAUNEE           WI   LAW ENFORCEMENT

            TREES BLOWN DOWN.

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 1:23 PM CDTSpecial Marine WarningGRB97 min
Jul 5, 1:26 PM CDTMarine Weather StatementGRB94 min
Jul 5, 2:00 PM CDTSevere Thunderstorm WarningGRBMarinette19 min
Jul 5, 2:02 PM CDTSpecial Marine WarningGRB88 min
Jul 5, 2:05 PM CDTSevere Thunderstorm WarningGRBDoor55 min
Jul 5, 2:58 PM CDTSevere Thunderstorm WarningGRBDoor, Kewaunee47 min
Jul 5, 3:11 PM CDTMarine Weather StatementGRB94 min
Jul 5, 3:40 PM CDTSpecial Marine WarningGRB95 min
Jul 5, 3:44 PM CDTSevere Thunderstorm WarningGRBKewaunee46 min
Jul 5, 5:14 PM CDTSevere Thunderstorm WarningGRBBrown46 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.